• Users Online: 312
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 20  |  Issue : 1  |  Page : 26-27

Methylphenidate induced tongue movements


Professor and HOD, Department of Psychiatry, Malla Reddy Institute of Medical Sciences, Medchal, Telangana, India

Correspondence Address:
Dr. Bhogaraju Anand
Department of Psychiatry, Malla Reddy Institute of Medical Sciences, Medchal, Telangana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/AMH.AMH_46_18

Rights and Permissions

In this paper, we report the case of 7-year-old female, diagnosed wih mild intellectual disability and attention-deficit hyperactivity disorder who developed tongue rolling movements following the use of methylphenidate treatment. The onset of tongue movements started 2½ h after starting methylphenidate and subsided in 3–4 h. Recurrence was noticed only when she was exposed to the medication. This case report highlights the importance of noticing orofacial dyskinesia with methylphenidate use and its discontinuation leading to subsidence of these movements.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed275    
    Printed46    
    Emailed0    
    PDF Downloaded42    
    Comments [Add]    

Recommend this journal